# SDR WWMA9700006

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352SB
- Make and model: Saab 340B
- Aircraft serial: 340B352
- System (JASC): 2530 · Buffet/Galleys
- Part: Hot Jug
- Condition: Odor
- Location: Galley Nr 2
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED, AN ELECTRICAL SMELL FROM THE NR 2 HOT JUG.  MAINTENANCE INSPECTED CABIN FLUORESCENT LAMP SOCKETS, HOT JUGS AND HOT JUG RECEPTICLES.  COULD NOT DUPLICATE BUT DID FIND NR 2 HOT JUG TO CONTAIN EXTREMELY BAD SMELLING COFFEE.  SUSPECT ODOR CAME FROM THE COFFEE.
